# SDR REXA2017021100198

- Difficulty date: February 11, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 19,888 hours, 19,351 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVERS OXYGEN MASK LEAKING WHEN TESTED.   R & R OBSERVERS OXYGEN MASK IAW AMM 35-11-12.  OPS AND LEAK CHECKED GOOD.
